Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Throbbing pain on the neck after having sex with my girlfriend

Ok this is really strange and has never happened to me before, I'm worried about it. The past two days when having sex with my girlfriend I'm getting a really intense, throbbing pain on the right side of my neck all the way up the side and part of the back of my head. It comes rapidly out of nowhere right before I am about to ejaculate. It is so painful I literally have to stop and lay down and not finish. Then it will still throb for a few hours afterwards. It is worse today than it has ever been and I'm getting nervous. My doctor is really far away. It feels like heavy painful blood flow or something because it hurts more with every pump. And its only on the right side of my neck and right side of my head, not the top or left side at all. Any info you have can help me thanks.
Asked On : Sun, 4 Oct 2009
Answers:  4 Views:  5110
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Sexologist 's  Response
it could be Migrain headache. You can use simple medications like Tablet Paracetamol 500 mgs two tablents and rest. If pain persist or develop any other problem, consult a doctor.
Dr Ashok Rughani
Answered: Mon, 4 Oct 2010
I find this answer helpful

1 Doctor agrees with this answer

  User's Response
At the moment of orgasm there can be a sudden, severe pain in the neck and head. This is probably due to contraction of some of the small blood vessels in the brain, similar to migraine, and in fact half the people with this type of headache are also migraine sufferers. This pain generally lasts less than an hour, but may be gone in 10 minutes or linger for a few hours. It may be throbbing, dull or stabbing. Less commonly, as sexual excitement increases, some people experience a dull, cramping, tight feeling at the back of the head. This is probably due to excessive contraction of the muscles of the neck. Some people have only one of these headaches, but many people have a combination, so they experience a headache that increases with sexual excitement, and culminates in an explosive headache at orgasm. Other causes of headache during sex are pills for the treatment of erection problems, such as Viagra (sildenafil), headache is one of their side effects. We recommend you to see a General physician to evaluate its cause. During the acute episodes you can relieve it Ibuprofen 200 mg and hot shower.
Answered: Fri, 9 Oct 2009
  User's Response
I had the exact symptoms as you and I thought I had some awful ailment. A visit to the doctor revealed that I had simply strained my neck. During my doctor's visit, the Doc looks at me and asks, "did you just buy a motorcycle?" and I replied, "yes". Well, it turns out that the new helmet added some weight that my neck was not used to and , during sex (ejaculation), would result in those painful spasms that would shoot through my neck into the back of my head. A week of no riding was all the medicine i needed and I've never had that happen again. Maybe you strained your neck as well. Hope that helps
Answered: Mon, 4 Oct 2010
  Anonymous's Response
I had the very same symptoms. Turns out I strained my neck from wearing a helmet after buying a motorcycle. A rested my neck for a week and all was well.
Answered: Mon, 4 Oct 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor